# SDR FDEA201101050011

- Difficulty date: January 5, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E INBD RIB NR16 CRACKED.  RIB REMOVED AND REPLACED AS PER SRM 51-31-01   REVISION 45 AND DRAWING ARB7565 REVISION C.  THIS REPAIR IS CLASSIFIED AS   MINOR AS PER GMM 6-2-100 REVISION 111.
